Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Noise in head, low BP, strokes, diabetic, worsening kidney function tests

I have had a high pitched noise in my head for 4 days.Saw my renal Doctor last week,and my BP was low so he told me to stop the Losartan,and the noise started shortly after that.He said my kidney function tests were getting worse.I have had 2 strokes(one in 94 and the other in 2004),so I m concerned about another.I can t describe what I m feeling very well due to the strokes.It s not a ringing or swishing.At first I was calling it a headache .My BP is usually 120/70, but it was 88/? at the Dr. s office and 140/88 yesterday when I told my wife. Today it was 170/88,so I took a Losartan and am feeling better.I am also Diabetic oral and Byetta controlled.I had had a large turkey meal and some wine before that Dr. Visit.What was the noise?The BP?
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
U had vessel dilatation,losartan added on that caused low bp which caused changes in inner ear that lead to noise in ear.
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor